# SDR USAA2009011390067

- Difficulty date: December 24, 2008
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 63,136 hours, 43,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65479573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - NR 6142731 - CORROSION ON LOWER SILL WEB BETWEEN BS807 TO BS827, LBL25.  REPAIRED LOWER SILL WEB BETWEEN BS807 TO BS827, LBL25 IAW B737 SRM 51-70-13.
